# SDR AALA981902

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1758B
- Make and model: Doug MD-11
- Aircraft serial: 48527
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WING STRINGER NR 10 IS CRACKED AT THE OUTBOARD END.  REMOVED CRACKED STRINGERS END AND SPLICED IN NEW SECTION PER SRM 57-20-00-0 VOL 1.  (M)
